Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Chain theories and their derived homology


Authors: R. O. Burdick, P. E. Conner and E. E. Floyd
Journal: Proc. Amer. Math. Soc. 19 (1968), 1115-1118
MSC: Primary 55.30
MathSciNet review: 0233346
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse Tract No. 33, Springer-Verlag, Berlin, 1964. MR 0176478 (31:750)
  • [2] S. Eilenberg and S. MacLane, Acyclic models, Amer. J. Math. 79 (1953), 189-199. MR 0052766 (14:670b)
  • [3] E. H. Spanier, Algebraic topology, McGraw-Hill Series in Higher Mathematics, New York, 1966. MR 0210112 (35:1007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0233346-2
Article copyright: © Copyright 1968 American Mathematical Society